Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hölder-Continuity of the Solutions for Operators which are a Sum of Squares of Vector Fields Plus a Potential

G. Citti and G. Di Fazio
Proceedings of the American Mathematical Society
Vol. 122, No. 3 (Nov., 1994), pp. 741-750
DOI: 10.2307/2160749
Stable URL: http://www.jstor.org/stable/2160749
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hölder-Continuity of the Solutions for Operators which are a Sum of Squares of Vector Fields Plus a Potential
Preview not available

Abstract

In this paper we study the local Hölder-regularity of weak solutions to Lu + Vu = 0 where L is a Hörmander hypoelliptic operator and the potential V belongs to a new class of functions which is the natural extension of Morrey spaces to this situation. We improve a recent result of Citti, Garofalo, and Lanconelli.

Page Thumbnails

  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745
  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749
  • Thumbnail: Page 
750
    750